Hedex Tablets

Hedex Tablets

Out-of-Stock
€1.50
VAT included
For the treatment of headaches, period pain, back pain, dental pain and symptoms of cold and flu.
 
Hedex tablets contain paracetamol, a painkilling medicine used to relieve mild to moderate pain and fever.
Size
12
Type of Product
Tablets
5000347057359

Each tablet contains paracetamol 500 mg.

Adult: Take 2 tablets 3-4 times daily as required. Do not take more than 8 tablets in 24 hours. Children (6-12 years): Take 1 tablet 3-4 times daily as required. Do not take more than 4 tablets in 24 hours.

No reviews
Product added to wishlist
Product added to compare.

This site uses cookies to offer you a better browsing experience. See our privacy policy for more.